Log in to post a reply
Apr 12, 2012 09:50 PM Catherine22 wrote:
Welcome Dianne! No one wants to be here, but we all find solace hearing that others are in it with us and understand.
Jeanne - I forgot about your cast, you are such a trooper. I remember reading your post about your bike crash and later that day, while I was waiting for my partner as he was in a store, I was imagining what it would be like to not only have chemo, but to have to have cast impairment issues as well.
Likeachickadee & onvacation glad to hear everything went well. We're getting there bit by bit, together.
I had another reaction yesterday, but it wasn't too bad. Weird thing was it was to the Taxotere this time, whereas last time it was to the Cytoxan(?). Anyway, I guess I got myself flagged last time so they were all over it, in no time I was dopey and extra-steroided and they got the rest in. They said it was better to dope up and try or else they'd have to alter my chemo. Crazy thing is I thought - no, you can't do that I am part of a group experiencing THIS one! Ha, you never know how these boards are going to find there way into your thoughts (evidence of supportive company, so thanks.)
Janie - thanks for checking in on me. :)
Those of you who are experiencing poop pains, this is what I was told and so far, so good. Watch within the first 36 - 48 hours for any evidence of real struggle going to the bathroom. Then, if you know you are heading toward serious constipation take a Senokot-S that night. It is natural, you can get it at the pharmacy and it gently does it business overnight. The thing is you want to take it before you get too clogged up but not too early as you want to avoid softening things up if it isn't needed. Also, a three strain probiotic (refrigerated) from a pharmacy or good foods store will help to begin the restoration of the poor flora/bacteria that was slaughtered in our digestive systems by the chemo - that's the real story of what's going on in there! My tongue has NEVER been so clean - it looks like a pop singer's tongue when they are belting out the tunes (flora gone).
In the meantime, I'm enjoying the good artificially high feeling of those steroids! Took my last dose an hour ago. Many it only be overcast, and not stormy (in my body), this time tomorrow night when they have fully worn off. Fingers crossed.
MX Jan 2012, 5.5cm, ER+ (1%), PR+ (Very Weak in 10%) HER2-
Diagnosis: 12/2/2011, IDC, 5cm, Stage IIIa, Grade 3, 0/4 nodes, ER+/PR+, HER2-